Subintegrality, invertible modules and the Picard group
Compositio Mathematica, Volume 85 (1993) no. 3, pp. 249-279.
@article{CM_1993__85_3_249_0,
     author = {Roberts, Leslie G. and Singh, Balwant},
     title = {Subintegrality, invertible modules and the {Picard} group},
     journal = {Compositio Mathematica},
     pages = {249--279},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {3},
     year = {1993},
     zbl = {0782.13006},
     mrnumber = {1214447},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__85_3_249_0/}
}
TY  - JOUR
AU  - Roberts, Leslie G.
AU  - Singh, Balwant
TI  - Subintegrality, invertible modules and the Picard group
JO  - Compositio Mathematica
PY  - 1993
DA  - 1993///
SP  - 249
EP  - 279
VL  - 85
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1993__85_3_249_0/
UR  - https://zbmath.org/?q=an%3A0782.13006
UR  - https://www.ams.org/mathscinet-getitem?mr=1214447
LA  - en
ID  - CM_1993__85_3_249_0
ER  - 
%0 Journal Article
%A Roberts, Leslie G.
%A Singh, Balwant
%T Subintegrality, invertible modules and the Picard group
%J Compositio Mathematica
%D 1993
%P 249-279
%V 85
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1993__85_3_249_0
Roberts, Leslie G.; Singh, Balwant. Subintegrality, invertible modules and the Picard group. Compositio Mathematica, Volume 85 (1993) no. 3, pp. 249-279. http://www.numdam.org/item/CM_1993__85_3_249_0/

[1] H. Bass: K-Theory, Benjamin, New York, 1968. | MR

[2] N. Bourbaki: Commutative Algebra Chapters 1-7, Springer-Verlag, Berlin, 1989. | MR | Zbl

[3] B. Dayton: K0 of a union of planes through the origin, J. Algebra 88 (1984) 534-569. | MR | Zbl

[4] B. Dayton: The Picard group of a reduced G-algebra, J. Pure Appl. Algebra 59 (1989) 237-253. | MR | Zbl

[5] A. Grothendieck: Elements de Geometrie Algebrique, Publ. Math. IHES 24 (1965). | Numdam | Zbl

[6] H. Matsumura: Commutative Algebra, Benjamin-Cummings, New York, 1980. | MR | Zbl

[7] J. Milnor: Introduction to Algebraic K-Theory, Annals of Mathematics Studies 72, Princeton University Press, 1972. | MR | Zbl

[8] F. Orecchia: Sulla seminormalita di certe varieta affini riducibli, Boll. Unione Mat. Ital.(2)B (1976) 588-600. | MR | Zbl

[9] R.G. Swan: On seminormality, J. Algebra 67 (1980) 210-229. | MR | Zbl